Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 4 of 11 found articles
 
 
  Numerical Solution of the Baer–Nunziato Relaxation Model Using the Discontinuous Galerkin Method
 
 
Title: Numerical Solution of the Baer–Nunziato Relaxation Model Using the Discontinuous Galerkin Method
Author: Tukhvatullina, R. R.
Alekseev, M. V.
Savenkov, E. B.
Appeared in: Differential equations
Paging: Volume 57 () nr. 7 pages 959-973
Year: 2021-08-19
Contents:
Publisher: Pleiades Publishing, Moscow
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 4 of 11 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands